zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Uniform asymptotics of the finite-time ruin probability for all times. (English) Zbl 1237.91139
The study focuses on the uniform asymptotic behavior of the finite-time ruin probability, within a risk framework which provides advancements about the hypotheses involving claim sizes. In particular, the authors consider independent strong subexponential claim sizes and widely lower orthant dependent inter-occurrence times. Within this renewal model the asymptotics of the finite-time ruin probability are investigated.

91B30Risk theory, insurance
60K10Applications of renewal theory
Full Text: DOI
[1] Block, H. W.; Savits, T. H.; Shaked, M.: Some concepts of negative dependence, Ann. probab. 10, 765-772 (1982) · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[2] Chistyakov, V. P.: A theorem on sums of independent positive random variables and its applications to branching process, Theory probab. Appl. 9, 640-648 (1964) · Zbl 0203.19401
[3] Cline, D. B. H.; Samorodnitsky, G.: Subexponentiality of the product of independent random variables, Stochastic process. Appl. 49, 75-98 (1994) · Zbl 0799.60015 · doi:10.1016/0304-4149(94)90113-9
[4] Denisov, D.; Foss, S.; Korshunov, D.: Tail asymptotics for the supremum of a random walk when the mean is not finite, Queueing syst. 46, 15-33 (2004) · Zbl 1056.90028 · doi:10.1023/B:QUES.0000021140.87161.9c
[5] Ebrahimi, N.; Ghosh, M.: Multivariate negative dependence, Comm. statist. Theory methods 10, 307-337 (1981) · Zbl 0506.62034
[6] Embrechts, P.; Klüppelberg, C.; Mikosch, T.: Modelling extremal events for insurance and finance, (1997)
[7] Jiang, T.: Large-deviation probabilities for maxima of sums of subexponential random variables with application to finite-time ruin probabilities, Sci. China ser. A 51, 1257-1265 (2008) · Zbl 1149.91037 · doi:10.1007/s11425-008-0083-2
[8] Klüppelberg, C.: Subexponential distributions and integrated tails, J. appl. Probab. 25, 132-141 (1988) · Zbl 0651.60020 · doi:10.2307/3214240
[9] Kočetova, J.; Leipus, R.; Šiaulys, J.: A property of the renewal counting process with application to the finite-time ruin probability, Lith. math. J. 49, 55-61 (2009) · Zbl 1185.60098 · doi:10.1007/s10986-009-9032-1
[10] Korshunov, D.: Large-deviation probabilities for maxima of sums of independent random variables with negative mean and subexponential distribution, Theory probab. Appl. 46, 355-366 (2002) · Zbl 1005.60060 · doi:10.1137/S0040585X97979019
[11] Leipus, R.; Šiaulys, J.: Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes, Insurance math. Econom. 40, 498-508 (2007) · Zbl 1183.91073 · doi:10.1016/j.insmatheco.2006.07.006
[12] Leipus, R.; Šiaulys, J.: Asymptotic behaviour of the finite-time ruin probability in renewal risk model, Appl. stoch. Models bus. Ind. 25, 309-321 (2009) · Zbl 1224.91070 · doi:10.1002/asmb.747
[13] Liu, L.: Precise large deviations for dependent random variables with heavy tails, Statist. probab. Lett. 79, 1290-1298 (2009) · Zbl 1163.60012 · doi:10.1016/j.spl.2009.02.001
[14] Matula, P.: A note on the almost sure convergence of sums of negatively dependent random variables, Statist. probab. Lett. 15, 209-213 (1992) · Zbl 0925.60024 · doi:10.1016/0167-7152(92)90191-7
[15] Sgibnev, M. S.: Submultiplicative moments of the supremum of a random walk with negative drift, Statist. probab. Lett. 32, 377-383 (1997) · Zbl 0903.60055 · doi:10.1016/S0167-7152(96)00097-1
[16] Tang, Q. H.: Asymptotics for the finite time ruin probability in the renewal model with consistent variation, Stoch. models 20, 281-297 (2004) · Zbl 1130.60312 · doi:10.1081/STM-200025739
[17] Tang, Q. H.: Uniform estimates for the tail probability of maxima over finite horizons with subexponential tails, Probab. engrg. Inform. sci. 18, 71-86 (2004) · Zbl 1040.60038 · doi:10.1017/S0269964804181059
[18] Wang, K.; Wang, Y.; Gao, Q.: Uniform asymptotics for the finite-time ruin probability of a new dependent risk model with a constant interest rate, Methodol. comput. Appl. probab. (2010)
[19] Wang, Y.; Cheng, D.: Basic renewal theorems for a random walk with widely dependent increments and their applications, J. math. Anal. appl. 384, 597-606 (2011) · Zbl 1230.60095 · doi:10.1016/j.jmaa.2011.06.010
[20] Wang, Y.; Wang, K.: Random walks with non-convolution equivalent increments and their applications, J. math. Anal. appl. 374, 88-105 (2011) · Zbl 1214.60016 · doi:10.1016/j.jmaa.2010.08.040
[21] Wang, Y.; Yang, Y.; Wang, K.; Cheng, D.: Some new equivalent conditions on asymptotics and local asymptotics for random sums and their applications, Insurance math. Econom. 40, 256-266 (2007) · Zbl 1120.60033 · doi:10.1016/j.insmatheco.2006.04.006
[22] Yang, Y.; Leipus, R.; Šiaulys, J.; Cang, Y.: Uniform estimates for the finite-time ruin probability in the dependent renewal risk model, J. math. Anal. appl. 383, 215-225 (2011) · Zbl 1229.91169 · doi:10.1016/j.jmaa.2011.05.013